×

Found 74 Documents (Results 1–74)

Standard monomial theory for harmonics in classical invariant theory. (English) Zbl 1405.20037

Cogdell, Jim (ed.) et al., Representation theory, number theory, and invariant theory. In honor of Roger Howe on the occasion of his 70th birthday, Yale University, New Haven, CT, USA, June 1–5, 2015. Cham: Birkhäuser/Springer (ISBN 978-3-319-59727-0/hbk; 978-3-319-59728-7/ebook). Progress in Mathematics 323, 265-302 (2017).
PDFBibTeX XMLCite
Full Text: DOI

Harmonic deformations of hyperbolic 3-manifolds. (English) Zbl 1051.57018

Komori, Y. (ed.) et al., Kleinian groups and hyperbolic 3-manifolds. Proceedings of the Warwick workshop, Warwick, UK, September 11–14, 2001. Cambridge: Cambridge University Press (ISBN 0-521-54013-5/pbk). Lond. Math. Soc. Lect. Note Ser. 299, 41-73 (2003).
MSC:  57M50 57N10 30F40
PDFBibTeX XMLCite
Full Text: arXiv

On symplectic invariants of algebraic varieties coming from crepant contractions. (English) Zbl 0984.14005

Hulek, Klaus (ed.) et al., New trends in algebraic geometry. Selected papers presented at the Euro conference, Warwick, UK, July 1996. Cambridge: Cambridge University Press. Lond. Math. Soc. Lect. Note Ser. 264, 327-346 (1999).
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field